Publications with P. Lücke

All publications by Philipp Lücke and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:982 Lücke, P., & Shelah, S. (2012). External automorphisms of ultraproducts of finite models. Arch. Math. Logic, 51(3-4), 433–441. DOI: 10.1007/s00153-012-0271-1 MR: 2899700
Sh:1014 Lücke, P., & Shelah, S. (2014). Free groups and automorphism groups of infinite structures. Forum Math. Sigma, 2, e8, 18. arXiv: 1211.6891 DOI: 10.1017/fms.2014.9 MR: 3264251